Transdermal patches & MRI machines

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

straydog
Forum Moderator


Date Joined Feb 2003
Total Posts : 13451
   Posted 3/5/2009 1:57 PM (GMT -7)   
Hey Everyone,
 
Just got an alert from the FDA on a letter going to physicians. For people wearing a transdermal patch there is  now warning of a ptential burns to patient wearing a patch during an MRI. Some of the patches have an aluminum backing and some contain aluminum that cannot be seen. These will heat up and burn the patient during the MRI. They suggest when being sent for an MRI to take an extra patch with you to be put on after the MRI because they say the patch needs to come off during the MRI. The recommend patients to remind their dr they wear patches when be sent for a scan and to be sure and tell the facility that you wear patches.
 
Susie


Chartreux
Veteran Member


Date Joined Aug 2006
Total Posts : 9622
   Posted 3/5/2009 3:27 PM (GMT -7)   
Thanks for this warning Susie...
Glad to see you back, Hope your getting better!
Lots more soft HUGZ to you........
((((((((((((((((((((((((((((((((HUGZ)))))))))))))))))))))))))))))))))))))))))))))))
**********************************************
* Asthma, Allergies, Osteoarthritis, Spinal Stenosis, Degenative Disc, Fibromyalgia, Gerd, Enlarged Pituitary Gland
******** "We could never learn to be brave and patient if there were only joy in the world" from Helen Keller *********

********>^..^<********>^..^<********>^..^<********


PAlady
Veteran Member


Date Joined Nov 2007
Total Posts : 6795
   Posted 3/5/2009 4:29 PM (GMT -7)   
Yes, Susie, thanks. I think I remember that question on the last form I filled out before my most recent MRI.

BTW, how are you feeling?

PaLady

skrape
Regular Member


Date Joined Feb 2009
Total Posts : 141
   Posted 3/5/2009 7:44 PM (GMT -7)   
Thanks so much. I have had these for a few weeks now and I wouldn't have thought about it myself. I think they asked about patches and stuff the last time I had an MRI but I cannot remember for sure. Never too safe to be sorry, especially with patches.

Every time I have had an MRI, it burned over the entire area that they scanned. The last one they warned me was super-high powered and would burn more than most if I had that type of thing before. Most people I have asked say they feel nothing but I start to feel like I have an acute sunburn after a few minutes in that thing. Anyone else get this in the giant smelly tube of holy loudness?


Skrape
Fentanyl Patch - 75mcgs x 72 hours
Baclofen - 5mg x 8 hours


PAlady
Veteran Member


Date Joined Nov 2007
Total Posts : 6795
   Posted 3/5/2009 10:52 PM (GMT -7)   
Skrape,
I don't get the sunburn, but was ROFL at your description of the MRI "tube of holy loudness"!

PaLady
New Topic Post Reply Printable Version
Forum Information
Currently it is Saturday, December 03, 2016 11:19 PM (GMT -7)
There are a total of 2,732,413 posts in 301,016 threads.
View Active Threads


Who's Online
This forum has 151181 registered members. Please welcome our newest member, carol9.
256 Guest(s), 6 Registered Member(s) are currently online.  Details
carol9, desert bound, Serenity Now, Girlie, ggfgfgfdgfgdd98, pressurehead


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer